# SDR 05FDEA03065

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL AT STA 950B STRINGER 28R IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL AT FS 950B, STRINGER 28R, IAW B727 SRM 51-30-2, IAW B727 MM 51-20-013-7.
